MAUDE Adverse Event Report: NUWELLIS, INC AQUADEX SMARTFLOW

NUWELLIS, INC AQUADEX SMARTFLOW
Model Number A06163
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code Dehydration (1807)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This is a follow-on to our manufacturer report # 3007137787-2024-00001, with the same patient ("patient 1").Customer reports that while on aquadex smartflow therapy, weight mismatch alarm occured on (b)(6) 2024; approximately 100 ml excess was pulled in 45 minutes.Customer reports "agitation restlessness" and that 2 boluses of fluid were ordered (10 ml/kg each).Ultrafiltration rate was dropped to zero in response to weight mismatch alarms.

Brand Name
AQUADEX SMARTFLOW
Common Device Name
AQUADEX
Manufacturer (Section D)
NUWELLIS, INC
12988 valley view rd
eden prairie MN 55344
MDR Report Key22133883
Report Number3007137787-2024-00002
Device Sequence Number18274276
Product Code KDI
UDI-Device Identifier10853072007029
UDI-Public10853072007029
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K192756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA06163
Device Catalogue Number114156
Device Lot Number22698
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2024
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
TO BE ASSIGNED
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 MO
Patient SexUnknown
Patient Weight3 KG